Feet & ankles


#1
Has anybody got any advise? My feet & ankles feel swollen although they don't look it. I cannot move the toes on my left foot (but why would I want to?) and it feels like I have manacles around my ankles. Not that I ever have but I assume

#2
If you suspect you are retaining water, put your feet up as often as possible, and also elevate the foot-end of your bed with a couple of books or bricks under each leg. In-flight stockings of the extremely attractive Dr Scholl variety might also help. But it sounds odd that you can't move your toes - if it were me, I might be concerned enough to go see my GP.
All the best,
Marie

#3
Thanks for the reply MarieL. I did go to my GP about this . Was sent for blood tests & subsequently told my liver & kidneys were working well. Feet & ankles still hurt. Maybe a good excuse to put thm up?
ps when I logged on to the forum there was a message "advice" Did I press spellcheck by mistake or is my 'puter fed up with my spelling?

#4
Hi
My feet & ankles swell up as well. I cannot wear a skirt or cropped trousers as they look so unsightly. I am certain that mine are due to side-effects of my medication probably Mirapexin. I try to put my feet up when I can but my swollen feet & ankles don't help my mobility.

Ceal

#5
requip/ropinirole can cause ankle swelling and legs feeling tight and swollen-if you take this medication may be worth discussing with your doctor /pd nurse about it-don't just stop medication

#6
I think that the ankle swelling is a side effect of Ropinerole & my GP agreed I think. He advised me to decrease the dose from 3 X 3mg to 3 X 2mg. The PD nurse advised that I inform my neuro consultant re this. I left a message with the receptionist & am awaiting a reply. I last saw the neuro inJan & was supposed to have an appt in 3 mth but next appt is Oct.